# SDR ASOA2012070301851

- Difficulty date: June 25, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 20,533 hours, 14,453 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Part time: 986,184 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 280.00 IS CORRODED.  PERFORMED CUT-OUT IAW REO 670-53-21-139 STEP 1 & 2.  COMPLIED WITH STEP 3 OF REO 670-53-139 IAW NDTM PART 1, 51-20-006, NO INDICATIONS NOTED.  INSTALLED REPAIR IAW WITH REO 670-53-21-139.
